Approximating Fixed Points of Contractive Set-Valued Mappings

Zaslavski, Alexander J., Reich, Simeon . Communications in Mathematical Analysis 2010. 8 (1) :70-78

Locate this article in:

Bibtex

@article{CIS-293096,
  Author = {Zaslavski, Alexander J. and Reich, Simeon},
  Title = {Approximating Fixed Points of Contractive Set-Valued
 Mappings},
  Journal = {Communications in Mathematical Analysis},
  Volume = {8},
  Number = {1},
  Year = {2010},
  Pages = {70--78},
  Keywords = {}
}

Similar articles